# SDR MALA964845

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817MA
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 5352011
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3231 - DURING APPROACH TO BJI, THE GEAR WAS VERY SLOW TO EXTEND WHEN SELECTED DOWN.  THE AIRCRAFT CONTINUED TO BJI AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LANDING GEAR SELECTOR, P/N 535201-1, AND THE SELECTOR VALVE, P/N 57420-5.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
